# SDR REXA2022012600147

- Difficulty date: December 10, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH69037556953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL MOUNTING STRUCTURE BETWEEN FS 785.15-813.70
HAS 4 AREAS OF CORROSION.                                         "
"INSTALLED L/H SIDE SIDE WALL SEAT RAIL TRIM RETAINER SH 690-37556-953
IAW CRJ 900 53-00-49-400-801 CONFIG A07.                             
WVAC EMP STAMP #
